# SDR SIMA20250207002

- Difficulty date: February 7, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N303DD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000931
- Aircraft time: 5,930 hours, 4,190 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MAIN CABIN DOOR HARD TO OPEN AND CLOSE NEED GREASE. ACCOMPLISHED FUNCTIONAL CHECK OF FORWARD PASSENGER DOOR MAIN HANDLE, FNC GOOD IAW AMM 52-11-20.
